# SDR SWAA2022093047034

- Difficulty date: August 28, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N555LV
- Make and model: Boeing 737-7BD
- Aircraft serial: 36726
- Aircraft time: 36,017 hours, 21,105 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: 146A750251
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**CORROSION' AFT CARGO FLOOR STRUCTURE RH SIDEPLATE WL-155 RB-21 BETWEEN STA 727B-727C WIRH CORROSION AROUND FASTENER HOLES / [01] Z CHANNEL PN:146A7502-51 WILL BE REPLACED IN TASKCARD# TTG8Q00EFARE;[02] VERIFIED STEP 1
